# SDR AT0100117

- Difficulty date: March 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .25 INCH CRACK ON FUSELAGE SKIN AT BS 160 LONGERON 23L.  CUT OUT CRACKED AREA, FABRICATED REPAIR DOUBLERS AND INSTALLED IAW DCI SRM 53-01 FIGURE 38, DRAWING 3R09530129 AND EO 09-5330-E1714.
